Alert archive / Indiana / Wind Chill Advisories in 2008
Wind Chill Advisory 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind chill advisory at Jan 18, 2008, 2:20 PM EST for 39 counties in Indiana. It took effect at Jan 19, 2008, 7:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2008, 2:20 PM EST (19:20 UTC)
- In effect from
- Jan 19, 2008, 7:00 PM EST
- Expired
- Jan 20, 2008, 10:00 AM EST
- In force
- 15 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1865 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KIND 181920 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 220 PM EST FRI JAN 18 2008 ...WIND CHILLS APPROACHING 20 BELOW POSSIBLE SATURDAY NIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-190330- /O.NEW.KIND.WC.Y.0002.080120T0000Z-080120T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 220 PM EST FRI JAN 18 2008 ...WIND CHILL ADVISORY IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY. NORTHWEST WINDS OF 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES OF ZERO TO 5 BELOW WILL PRODUCE WIND CHILLS ANYWHERE FROM 10 TO 20 BELOW ZERO SATURDAY NIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
6 follow-up statements
000 WWUS43 KIND 190302 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1002 PM EST FRI JAN 18 2008 ...WIND CHILLS APPROACHING 20 BELOW POSSIBLE SATURDAY NIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-191115- /O.CON.KIND.WC.Y.0002.080120T0000Z-080120T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1002 PM EST FRI JAN 18 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM SATURDAY TO 10 AM EST SUNDAY... NORTHWEST WINDS OF 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES OF ZERO TO 5 BELOW WILL PRODUCE WIND CHILLS ANYWHERE FROM 10 TO 20 BELOW ZERO SATURDAY NIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JH
000 WWUS43 KIND 190910 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 410 AM EST SAT JAN 19 2008 ...WIND CHILLS APPROACHING 20 BELOW POSSIBLE TONIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-191715- /O.CON.KIND.WC.Y.0002.080120T0000Z-080120T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 410 AM EST SAT JAN 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY. NORTHWEST WINDS OF 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES OF 5 ABOVE TO 5 BELOW ZERO WILL PRODUCE WIND CHILLS ANYWHERE FROM 10 TO 20 BELOW ZERO TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KIND 191736 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1236 PM EST SAT JAN 19 2008 ...WIND CHILLS POSSIBLY APPROACHING 20 BELOW TONIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-200145- /O.CON.KIND.WC.Y.0002.080120T0000Z-080120T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1236 PM EST SAT JAN 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST SUNDAY. NORTHWEST WINDS OF 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES OF 5 ABOVE TO 5 BELOW ZERO WILL PRODUCE WIND CHILLS ANYWHERE FROM 10 TO 20 BELOW ZERO TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KIND 200103 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 803 PM EST SAT JAN 19 2008 ...WIND CHILLS APPROACHING 20 BELOW TONIGHT... INZ021-028>031-035>049-051>057-060>065-067>072-200915- /O.CON.KIND.WC.Y.0002.000000T0000Z-080120T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 803 PM EST SAT JAN 19 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY. NORTHWEST WINDS OF 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES OF 5 ABOVE TO 5 BELOW ZERO WILL PRODUCE WIND CHILLS ANYWHERE FROM 10 TO 20 BELOW ZERO TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KIND 200842 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 342 AM EST SUN JAN 20 2008 ...WIND CHILLS AROUND 20 BELOW POSSIBLE THIS MORNING... INZ021-028>031-035>049-051>057-060>065-067>072-201500- /O.CON.KIND.WC.Y.0002.000000T0000Z-080120T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 342 AM EST SUN JAN 20 2008 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. WINDS OF 5 TO 15 MPH COMBINED WITH AIR TEMPERATURES OF 5 ABOVE TO 5 BELOW ZERO WILL PRODUCE WIND CHILLS ANYWHERE FROM 10 TO AROUND 20 BELOW ZERO THROUGH MID MORNING. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$
000 WWUS43 KIND 201446 WSWIND URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 946 AM EST SUN JAN 20 2008 INZ021-028>031-035>049-051>057-060>065-067>072-201600- /O.EXP.KIND.WC.Y.0002.000000T0000Z-080120T1500Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 946 AM EST SUN JAN 20 2008 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... AIR TEMPERATURES WILL SLOWLY WARM UP TODAY INTO THE TEENS. WIND CHILLS COLDER THAN 15 BELOW ZERO WILL NO LONGER OCCUR. HOWEVER IT WILL REMAIN COLD WITH LINGERING WIND CHILLS OF ZERO TO 10 BELOW EXPECTED TO PERSIST INTO THE AFTERNOON HOURS. DRESS ACCORDINGLY TODAY. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Jan 18, 1:00 PM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Jan 18, 1:00 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 100 PM EST FRI JAN 18 2008 .DISCUSSION...FCST FOCUS REMAINS ON TIMING OF ARCTIC FRONT AND WIND CHILLS THROUGH THE WEEKEND. LATEST SFC MAP SHOWS ARCTIC FRONT EXTENDING FROM WI INTO KS. TEMPS HAVE FALLEN OR STAYED NEARLY STEADY ACROSS THE PLAINS AS THE FRONT PASSES. AN UPPER DISTURBANCE AS SEEN ON WATER VAPOR SATELLITE WAS MOVING ACROSS KS AND THIS APPEARS TO BE ENHANCING A SMALL AREA OF SNOW ALONG AND AHEAD OF THE FRONT. ELSEWHERE...MODIFIED POLAR HIGH CENTER LOCATED ACROSS OK/TN SHOULD KEEP MOISTURE FROM A SOUTHERN STREAM SYSTEM SUPPRESSED THROUGH THE WEEKEND. NO MAJOR DISCREPANCIES NOTED WITH THE 12Z MODELS. HOWEVER...MOS TEMP GUIDANCE WILL BE TOSSED OUT TO THE DOGS THIS TIME AROUND. ETA/GFS MOS TEMP GUIDANCE APPEARS 5 TO 10 DEGREES TOO WARM WITH HIGHS ACROSS THE PLAINS WHERE THE FRONT HAS PASSED. TONIGHT...COLD FRONT SHOULD MOVE ACROSS THE AREA BETWEEN 3Z AND 6Z. BUFKIT GUSTS SUGGEST A PERIOD OF 16-22KT GUSTS AS THE FRONT PASSES. LOW TEMPS TONIGHT SHOULD OCCUR AT 12Z SAT WHEN STRONG CAA IS ONGOING. AS IS THE CASE WITH MOST ARCTIC FRONTS...THEY END UP ARRIVING FASTER AND TEMPS FALL TO COLDER READINGS THAN MODELS FCST. I EXPECT THAT WILL BE THE CASE AGAIN TONIGHT/SAT SO WE HAVE UNDERCUT GUIDANCE FOR BOTH LOWS TONIGHT AND HIGHS SAT. HIGHS SAT MAY END UP BEING CLOSE TO THE 12Z TEMPS. IN FACT, THE CAA IS SO STRONG THAT BY 00Z SUN...1000-850MB THICKNESSES AND 850MB TEMPS ACROSS INDIANA DROP TO VALUES THAT ARE IN PLACE ACROSS MN THIS AFTERNOON WHERE TEMPS HAVE BEEN STEADY. AS NOTED...MOS GUIDANCE HAS BEEN 5 TO 10 DEGREES TOO WARM UPSTREAM SO HIGHS 5 TO 10 DEGREES BELOW GUIDANCE APPEARS THE BETTER WAY TO GO AT THIS POINT. AS FOR PRECIP TONIGHT...ANY SNOW SHOULD BE BRIEF AND LIMITED TO IMMEDIATELY ALONG THE FRONT WITH LITTLE OR NO ACCUMS EXPECTED TONIGHT. SAT NIGHT...GIVEN MOS LIMITATIONS IN SITUATIONS LIKE THIS FEATURING AN ARCTIC AIRMASS WE WILL CONTINUE TO UNDERCUT LOWS AND FCST TEMPS IN THE 0 TO 5 BELOW RANGE SAT NIGHT. SFC WINDS SHOULD BE SUSTAINED IN THE 5 TO 10KT RANGE WHICH STILL PRODUCES WIND CHILLS IN THE -15 TO -20F RANGE SAT NIGHT. WE WILL ISSUE A WIND CHILL ADVISORY FOR THIS POSSIBILITY WITH THE PM PACKAGE. SUN...MOS TEMPS AGAIN APPEAR AROUND 10 DEGREES TOO WARM AS THE SFC AND UPPER HIGH MOVE ACROSS THE REGION. MIXING WILL BE WEAK AND WITH THE ARCTIC AIRMASS IN PLACE AND INCREASING HIGH/MID CLDS WE WILL UNDERCUT MOS TEMPS BY AROUND 10 DEGREES. SUN NIGHT/MON...FRONTOGENETICAL PRECIP SHOULD DEVELOP ACROSS NORTHERN IL AND SPREAD INTO NORTHERN IN. THIS AREA OF FORCING AND PRECIP WILL EVENTUALLY WORK SOUTH BUT NOT UNTIL MON NIGHT OR TUES. THIS SYSTEM DOES NOT APPEAR TO BE A THREAT FOR HVY SNOW HOWEVER AN INCH OR TWO STILL APPEARS POSSIBLE MON NIGHT/TUES. BEYOND TUES...THE LONGWAVE PATTERN AS FCST BY THE GFS BECOMES DOMINATED BY THE NORTHERN STREAM WHILE THE ECMWF CONTINUES TO KEEP A SOUTHWESTERLY 500MB FLOW ACROSS THE CENTRAL U.S. WHICH WOULD BE MORE FAVORABLE FOR PRECIP CHCS NEXT THU. WE WILL KEEP PRECIP CHCS IN THE FCST FOR NEXT THU WITH BELOW AVG TEMPS FCST FOR THE NEXT 7 DAYS. && .AVIATION...DISCUSSION FOR 18Z TAFS. VFR WILL GIVE WAY TO MVFR CIGS AS AN ARCTIC FRONT MOVES THROUGH CENTRAL INDIANA TONIGHT. FROPA IS EXPECTED AT KLAF/KHUF AROUND 03Z AND INTO KIND/KBMG AROUND 05Z. THERE ARE SOME MVFR CLOUDS UPSTREAM INVOF FRONT AND WITH MOISTURE LIMITED TO THE AREA NEAR THE FRONT...WILL LOWER CIGS TO AROUND 3K AS THE FRONT APPROACHES AND THEN FOR A FEW HOURS AFTER. THERE MAY BE A FEW SNOW SHOWERS ALONG WITH THE FRONT BUT IT LOOKS LIKE ITS MOST LIKELY TO OCCUR AT KLAF. EVEN AT THAT ITS ONLY AROUND 20 PERCENT CHANCE SO WILL ONLY MENTION IT FOR A FEW HOURS AND WITH ONLY LITTLE RESTRICTION TO VISBY AT 5SM. WHEN THE FRONT GETS INTO OHIO SATURDAY MORNING...VERY COLD AIR AND STRONG SUBSIDENCE WILL KEEP INDIANA CLOUD FREE THROUGH THE REMAINDER OF THE TAF PD. && .IND WATCHES/WARNINGS/ADVISORIES...WIND CHILL ADVISORY FOR ALL ZONES SAT NIGHT. && AVIATION...SP PUBLIC...CO
Hazardous weather outlook, Jan 18, 7:28 AM EST, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 728 AM EST FRI JAN 18 2008 INZ028-029-035-043-044-051-060-067-191230- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 728 AM EST FRI JAN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. FLOODING WILL CONTINUE ALONG THE WABASH RIVER FROM LAFAYETTE TO VINCENNES. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR ADDITIONAL INFORMATION. THERE IS A SLIGHT CHANCE FOR SNOW TONIGHT...HOWEVER LITTLE OR NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. FLOODING WILL CONTINUE ALONG PORTIONS OF THE WABASH RIVER THROUGH THE WEEKEND. MUCH COLDER AIR WILL RETURN TO CENTRAL INDIANA THIS WEEKEND. ACTUAL AIR TEMPERATURES MAY BE BELOW ZERO BY SUNDAY MORNING. BITTERLY COLD WIND CHILL VALUES AS LOW AS 18 DEGREES BELOW ZERO WILL BE POSSIBLE SATURDAY EVENING AND INTO THE EARLY MORNING HOURS OF SUNDAY. ANOTHER CHANCE FOR SNOW APPEARS ON THE HORIZON MONDAY INTO TUESDAY AND WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-045>049-052>057-061>065-068>072-191230- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 728 AM EST FRI JAN 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR SNOW TONIGHT...HOWEVER LITTLE OR NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MUCH COLDER AIR WILL RETURN TO CENTRAL INDIANA THIS WEEKEND. ACTUAL AIR TEMPERATURES MAY BE BELOW ZERO BY SUNDAY MORNING. BITTERLY COLD WIND CHILL VALUES AS LOW AS 18 DEGREES BELOW ZERO WILL BE POSSIBLE SATURDAY EVENING AND INTO THE EARLY MORNING HOURS OF SUNDAY. ANOTHER CHANCE FOR SNOW APPEARS ON THE HORIZON MONDAY INTO TUESDAY AND WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
Nearby
Wind Chill Advisories in Indiana, 2008Every wind chill advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.